i’ve been using ritalin for some time now and I’m finding that I need to take a higher dose each week. I hear that the body builds up tolerance to amphetamines and similar amph like substances very fast. Is there any way to try and stop the rate this tolerance builds up? I don’t wont to have to move onto something more potent which might worsen side effects. I have heard that dexedrine or adderall will help. Any true to that?
In my opinion, for someone who is using this kind of med to treat ADHD, once an appropirate dosage level is reached it’s very rarely necessary to raise that dosage. If ritalin is being used to chase a buzz or for similar purpose, then upping the dose may be necessary to achieve the best results. I don’t know of any mitigating medications that will get rid of that problem completely.
Adderall is everywhere and There is a thriving black market for Adderall among teenagers and young adults. with that said huge tolerance to Ritalin/Adderall rarely happen, you either control your intake or or it spin out of control.It is not VERY difficult.
@newbodyguard I’m not a doctor. But given the extent and medical complexity of the questions you are asking, it would be much better to ask a medical practicioner than taking advice from an Internet discussion board regarding such issues. As we all know, tolerance to Ritalin can happen but it is rare, especially in adults. Based on my personal experience and observation, switching to another stimulant such as dexedrine or adderall might be helpful , but again, that’s a better question for a doctor.